MathSciNet Relay Station
MathSciNet bibliographic data
MR2508878 47H10 (55M20)
Espínola, Rafa; Fernández-León, Aurora ${\rm CAT}(k)$-spaces, weak convergence and fixed points. J. Math. Anal. Appl. 353 (2009), no. 1, 410–427.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement